Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/11522

Title: Mathematical derivation of the scale-dependence of the h-index and other h-type indices
Authors: EGGHE, Leo
Issue Date: 2011
Publisher: Springer
Citation: SCIENTOMETRICS, 87(2). p. 287-292
Abstract: We present a mathematical derivation of the scale-dependence of the h-index. This formula can be used in two cases: one where the units are scale-dependent and one where the units are not scale-dependent. Examples are given.
URI: http://hdl.handle.net/1942/11522
DOI: 10.1007/s11192-010-0327-0
ISI #: 000289106900005
ISSN: 0138-9130
Category: A1
Type: Journal Contribution
Validation: ecoom, 2012
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version171.61 kBAdobe PDF
Peer-reviewed author version242.49 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.